Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 47, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 4, 2009, 9:11 PM EDT for Glades County, Florida. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2009, 9:11 PM EDT (01:11 UTC)
- Expired
- Jun 4, 2009, 9:33 PM EDT
- In force
- 22 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Glades County, FL
The radar
The Melbourne radar (KMLB), 133 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 1.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1913 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 050111
SVRMFL
FLC043-050200-
/O.NEW.KMFL.SV.W.0047.090605T0111Z-090605T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
911 PM EDT THU JUN 4 2009
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GLADES COUNTY IN SOUTH FLORIDA.
* UNTIL 1000 PM EDT
* AT 910 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF LAKEPORT...AND MOVING NORTH AT 10 MPH.
* THE STORM WILL AFFECT...
LAKEPORT...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2712 8098 2700 8103 2698 8108 2695 8106
2692 8107 2692 8108 2693 8110 2691 8110
2689 8111 2688 8109 2686 8109 2684 8123
2712 8125 2713 8119 2714 8117
TIME...MOT...LOC 0111Z 184DEG 9KT 2690 8114
$$
DG1 follow-up statement
021
WWUS52 KMFL 050133
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
933 PM EDT THU JUN 4 2009
FLC043-050143-
/O.CAN.KMFL.SV.W.0047.000000T0000Z-090605T0200Z/
GLADES FL-
933 PM EDT THU JUN 4 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GLADES COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD WEAKENED RAPIDLY. THUS...THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...AND VERY HEAVY RAINFALL ARE STILL POSSIBLE. STAY TUNED TO
NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2712 8098 2700 8103 2698 8108 2695 8106
2692 8107 2692 8108 2693 8110 2691 8110
2689 8111 2688 8109 2686 8109 2684 8123
2712 8125 2713 8119 2714 8117
TIME...MOT...LOC 0133Z 184DEG 9KT 2695 8114
$$
DGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 7:33 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 4, 7:33 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 733 PM EDT THU JUN 4 2009 ...SOME STORMS COULD BE STRONG TO SEVERE THIS WEEKEND OVER SOUTH FLORIDA ALONG WITH HEAVY RAINFALL... .AVIATION...CONVECTION THIS EVENING HAS REMAINED WELL INLAND OF THE TAF SITES. AM EXPECTING A TRANQUIL NIGHT OVERNIGHT WITH VFR PREVAILING. KEPT WITH VCSH AT KAPF OVERNIGHT AS SSW FLOW COULD ALLOW A FEW SHRA...AND REMOTE CHANCE OF A STORM...TO MOVE ONSHORE. AM EXPECTING MORE TSRA ACTIVITY ON FRIDAY AFTER 15Z SO HAVE MAINTAINED VCTS AT ALL TERMINALS FOR FRIDAY AFTERNOON. STORMS WILL BE CAPABLE OF PRODUCING IFR OR EVEN LIFR CONDITIONS WITH POSSIBLE STRONG WIND GUSTS TO 40 KNOTS OR MORE. /DG && .PREV DISCUSSION... /ISSUED 520 PM EDT THU JUN 4 2009/ UPDATE...AFTER SOME DEBATE IN THE OFFICE... HAVE DECIDED TO DRASTICALLY CUT POPS DOWN ACROSS THE CWA FOR THE REMAINDER OF THE AFTERNOON AND EVENING... EVEN THOUGH THE AREA HAS CLEARED FROM THE EARLIER CONVECTION AND A SECOND WAVE OF SHRA AND TSRA ARE DEVELOPING. THE MAIN REASON FOR THE SLASHED POPS IS: STORMS FIRED EARLIER THIS MORNING AND WITH MID AND UPPER CLOUDS HELD TEMPS DOWN LIMITING CONVERGENCE, AND ALSO TEMPS IN THE MID LEVELS HAVE TEMPORARILY WARMED. STILL THE BEST CHANCE OF TSRA ARE EXPECTED OVER THE INTERIOR, LAKE REGION, AND OVER PALM BEACH COUNTY AS STORMS DEVELOP ALONG THE WEST COAST SEA BREEZE AND HEAD NORTHEAST. /TINGLER PREV DISCUSSION... /ISSUED 320 PM EDT THU JUN 4 2009/ DISCUSSION... THE UPPER TROUGH OF LOW PRESSURE WAS LOCATED OVER THE EASTERN GULF OF MEXICO EARLY THIS AFTERNOON...AS THE SURFACE RIDGE OF HIGH PRESSURE WAS SHIFTING SOUTH INTO SOUTH FLORIDA. THIS WAS ALLOWING FOR THE WEST COAST SEA BREEZE TO DEVELOP AND MOVE INLAND...WHILE THE EAST COAST SEA BREEZE WAS REMAINING OVER THE WESTERN METRO AREAS OF THE EAST COAST. THE TROUGH OF LOW PRESSURE WILL CONTINUE TO MOVE NORTHEAST ACROSS THE CWA...AS THE SURFACE RIDGE CONTINUES TO MOVE SOUTHWARD INTO THE FLORIDA KEYS. THIS WILL ALLOW FOR THE WEST COAST SEA BREEZE TO CONTINUE TO MOVE EAST ACROSS THE CWA...WHILE THE EAST COAST SEA BREEZE REMAINS NEARLY STATIONARY OVER THE WESTERN METRO AREAS OF THE CWA. SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO DEVELOP ALONG BOTH THE EAST AND WEST COAST SEA BREEZES THIS AFTERNOON...AND PUSH ACROSS THE EAST COAST METRO AREAS LATE THIS AFTERNOON INTO THIS EVENING. SO WILL CONTINUE WITH THE LIKELY POPS FOR THE EAST COAST METRO AREAS AND SCATTERED POPS FOR REST OF THE CWA THIS AFTERNOON INTO EARLY THIS EVENING. THE SHOWER AND THUNDERSTORM ACTIVITY ASSOCIATED WITH THE SEA BREEZES SHOULD DISSIPATE THIS EVENING...AS THE HEATING OF THE DAY IS LOST. HOWEVER...A SHORT WAVE OVER THE CENTRAL GULF OF MEXICO WILL ALSO BE MOVING EAST TOWARDS SOUTH FLORIDA TONIGHT AND BE APPROACHING THE WEST COAST METRO AREAS EARLY FRIDAY MORNING. SO HAVE KEPT A CHANCE OF SHOWERS EAST COAST THIS EVENING GOING TO SLIGHT CHANCE AFTER MIDNIGHT, AND KEPT A CHANCE OF POPS FOR THE WEST COAST THROUGH THE NIGHT. THE SHORT WAVE SHOULD MOVE THROUGH THE CWA ON THURSDAY...AS ANOTHER THE MID TO UPPER LEVEL TROUGH MOVES EAST FROM THE WESTERN GULF INTO THE CENTRAL GULF OF MEXICO. THIS WILL KEEP THE STEERING FLOW SOUTHWEST OVER THE CWA ON THURSDAY AND FOCUS THE HIGHEST POPS OVER THE WEST COAST METRO AREAS IN THE MORNING SHIFTING TO THE EAST COAST METRO AREAS DURING THE AFTERNOON HOURS. THIS WEEKEND THE MID TO UPPER LEVEL TROUGH OF LOW PRESSURE IN THE GULF OF MEXICO WILL BE MOVING THROUGH FLORIDA WITH A POSSIBLE UPPER LEVEL LOW FORMING OVER CENTRAL FLORIDA IN THE TROUGH. THIS WILL ALLOW FOR COOLER AIR TO WORK INTO SOUTH FLORIDA FROM THE SOUTHEAST UNITED STATES THIS WEEKEND. AT THE SAME TIME...THE MODELS ARE SHOWING A 60 TO 80 KNOT UPPER LEVEL JET TO BE MOVING OVER THE CWA THIS WEEKEND. SO WILL CONTINUE WITH THE SCATTERED TO NUMEROUS POPS THIS WEEKEND OVER S0SOUTH FLORIDA ALONG WITH THE POSSIBILITY OF SOME STORMS BECOMING STRONG TO SEVERE OVER THE CWA. EXTENDED FORECAST... THE GFS MODEL STILL TRIES TO DEVELOP A LOW IN THE CARIBBEAN SEA EARLY NEXT WEEK AND MOVING IT NORTHWARD TO THE CENTRAL BAHAMA ISLANDS BY END OF NEXT WEEK...WHILE THE ECMWF AND NOGAPS KEEP THE LOW DOWN INTO THE WESTERN CARIBBEAN SEA WITH THE RIDGE OF HIGH PRESSURE OVER SOUTH FLORIDA. AT THIS TIME WILL CONTINUE WITH THE ECMWF AND THE NOGAPS MODEL...AS THE GFS LOOKS LIKE IT IS OVERDOING THE DEEPENING OF TROUGH OF LOW PRESSURE NEXT WEEK PULLING THE LOW NORTHEAST. SO WILL CONTINUE WITH THE SCATTERED POPS OVER THE CWA WITH THE HIGHEST POPS OVER THE WEST COAST METRO AREAS FOR MOST OF NEXT WEEK. BUT WILL CONTINUE TO MONITOR THE LATEST MODELS FOR THE DEVELOPMENT AND POSITION OF THE LOW DURING NEXT WEEK. MARINE... THE WINDS WILL REMAIN LESS THAN 15 KNOTS OVER THE CWA WATERS THIS WEEKEND INTO EARLY NEXT WEEK...AS THEY SWING FROM A SOUTHWEST DIRECTION TO A SOUTHEAST DIRECTION. THIS WILL KEEP THE SEAS LESS THAN 4 FEET OVER THE GULF AND ATLANTIC WATERS THIS WEEKEND INTO EARLY NEXT WEEK. SO BOATING WEATHER SHOULD BE GOOD OUTSIDE OF THE SHOWERS AND THUNDERSTORMS. FIRE WEATHER... NO FIRE WEATHER PROBLEMS OVER SOUTH FLORIDA THIS WEEKEND INTO EARLY NEXT WEEKEND...AS THE RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE THE CRITICAL VALUES. HYDROLOGY... THE DEEP TROPICAL MOISTURE WILL REMAIN IN PLACE OVER THE CWA THIS WEEKEND WITH THE PWAT VALUES AROUND AROUND 2 INCHES OVER MOST LOCATIONS. THIS WILL LEAD TO HEAVY RAINFALL WITH ANY THUNDERSTORMS THAT DO DEVELOP. TOTAL RAINFALL AMOUNTS THROUGH THIS WEEKEND SHOULD RANGE BETWEEN 2 TO 4 INCHES EAST COAST METRO AREAS TO 1 TO 3 INCHES OVER REST OF THE CWA WITH LOCALLY HIGHER AMOUNTS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 72 87 71 89 / 20 80 60 60 FORT LAUDERDALE 74 87 73 89 / 20 80 60 60 MIAMI 75 88 74 90 / 20 80 60 60 NAPLES 73 87 74 86 / 40 70 40 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 4, 5:45 PM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 545 PM EDT THU JUN 4 2009 FLZ063-066>075-168-172>174-050300- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 545 PM EDT THU JUN 4 2009 ...ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED INTO THE EVENING... ...FREQUENT LIGHTNING/LOCALLY HEAVY RAINFALL/GUSTY WINDS POSSIBLE... ...WATERSPOUTS POSSIBLE MAINLY ATLANTIC WATERS... ...SLIGHT RISK OF RIP CURRENTS ATLANTIC COAST BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT RIP CURRENTS: A SOUTHEASTERLY ONSHORE BREEZE AROUND 10 TO 15 MPH WILL CREATE A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES THIS EVENING. THUNDERSTORMS: ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS ALL OF MAINLAND SOUTH FLORIDA THROUGH THIS EVENING. OCCASIONAL TO SOMETIMES FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, AND WIND GUSTS FROM 40 TO 50 MPH WILL BE POSSIBLE WITH THE MOST INTENSE THUNDERSTORM ACTIVITY. WATERSPOUTS: A FAVORABLE COMBINATION OF LIGHT WINDS, HIGH ATMOSPHERIC MOISTURE, AND CLOUD CONVERGENCE BANDS MAY RESULT IN THE DEVELOPMENT OF WATERSPOUTS ACROSS THE LOCAL ATLANTIC WATERS THIS EVENING. WIND: THE STRONGEST STORMS THIS EVENING WILL HAVE THE CAPABILITY OF PRODUCING WIND GUSTS FROM 40 TO 50 MPH. FLOODING: SLOW STORM MOTIONS AND HIGH LEVELS OF MOISTURE ACROSS SOUTH FLORIDA MAY LEAD TO MINOR URBAN FLOODING OF LOW-LYING AND POOR DRAINAGE AREAS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY. A STRONG MID TO UPPER LEVEL TROUGH FOR THIS TIME OF THE YEAR WILL DIG INTO THE EASTERN GULF OF MEXICO THURSDAY THROUGH SATURDAY, MOVING ACROSS THE AREA LATE IN THE WEEKEND. THIS FEATURE WILL LEAD TO INCREASING INSTABILITY ALONG WITH AN INCREASINGLY FAVORABLE WIND PROFILE, TO ALLOW FOR THE LIKELIHOOD OF STRONG THUNDERSTORMS THURSDAY THROUGH SATURDAY. THERE IS A POSSIBILITY OF ISOLATED SEVERE THUNDERSTORMS AS WELL. THE FOCUS OF STORMS WILL BE ACROSS THE INTERIOR SECTIONS AS WELL AS THE EAST COAST METROPOLITAN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 4, 8:05 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
805 PM EDT THU JUN 4 2009
FLZ063-066-050030-
HENDRY FL-GLADES FL-
805 PM EDT THU JUN 4 2009
...STRONG THUNDERSTORM MOVING ACROSS NORTHEASTERN HENDRY COUNTY...
AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 5 MILES NORTHEAST OF DEVILS
GARDEN...OR OVER MONTURA...MOVING NORTHEAST AT 15 MPH.
THIS STORM WILL AFFECT...
MONTURA...
CLEWISTON...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2682 8104 2682 8095 2681 8094 2680 8095
2678 8094 2675 8088 2668 8088 2652 8103
2662 8120 2684 8107
TIME...MOT...LOC 0004Z 214DEG 12KT 2664 8106
DGSpecial weather statement, Jun 4, 9:03 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
903 PM EDT THU JUN 4 2009
FLZ063-050130-
GLADES FL-
903 PM EDT THU JUN 4 2009
...STRONG THUNDERSTORM MOVING ACROSS FAR EASTERN GLADES COUNTY...
AT 902 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 4 MILES NORTHWEST OF MOORE
HAVEN...MOVING NORTHEAST AT 10 MPH.
THIS STORM WILL AFFECT...
STATE ROAD 78 BETWEEN LAKEPORT AND MOORE HAVEN.
RURAL CENTRAL GLADES COUNTY.
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2704 8093 2703 8097 2705 8097 2701 8101
2698 8108 2695 8106 2692 8107 2693 8110
2689 8111 2688 8109 2685 8109 2682 8104
2677 8112 2677 8116 2688 8128 2715 8104
TIME...MOT...LOC 0102Z 204DEG 10KT 2688 8114
DGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:05 PM EDT | Special Weather Statement | MFL | Hendry | 25 min |
| Jun 4, 8:21 PM EDT | Special Marine Warning | MFL | 84 min | |
| Jun 4, 9:03 PM EDT | Special Weather Statement | MFL | Glades | 27 min |
| Jun 5, 1:48 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 5, 2:09 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Jun 5, 2:28 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 26 min |
| Jun 5, 2:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 5, 2:32 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 43 min |
| Jun 5, 2:35 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 25 min |
| Jun 5, 2:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 5, 3:02 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 46 min |
| Jun 5, 3:12 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 48 min |
| Jun 5, 3:16 PM EDT | Special Marine Warning | MFL | 89 min | |
| Jun 5, 3:37 PM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 5, 3:38 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 112 min |
| Jun 5, 3:55 PM EDT | Special Weather Statement | MFL | Palm Beach | 35 min |
| Jun 5, 4:00 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 60 min |
| Jun 5, 4:29 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 5, 4:33 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 3 hr |
| Jun 5, 4:41 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 5, 4:46 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Jun 5, 5:00 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 65 min |
| Jun 5, 5:15 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Jun 5, 5:22 PM EDT | Special Weather Statement | MFL | Palm Beach | 53 min |
| Jun 5, 5:29 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 6 min |
| Jun 5, 5:32 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 3 hr |
| Jun 5, 5:47 PM EDT | Special Weather Statement | MFL | Monroe | 28 min |
| Jun 5, 5:57 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 5, 6:26 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Jun 5, 6:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 5, 6:45 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Jun 5, 6:59 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| Jun 5, 7:41 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Jun 5, 7:45 PM EDT | Special Marine Warning | MFL | 85 min | |
| Jun 5, 7:56 PM EDT | Special Marine Warning | MFL | 74 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.